# SDR REXA201100784

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 18,985 hours, 16,188 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER APU IN FLT AND ABOUT 30 SEC AFTER BLEEDS WERE TRANSFERED TO THE APU, RECEIVED APU OVERTEMP WARNING MSG FOR ABOUT 5 SECS THEN BACK OUT.  PERFORMED OP CHECK OF APU IAW AMM 49-10-00.  OP CHECK NORMAL.  OK FOR SERVICE.
